# SDR AALA201705069007

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Frozen
- Location: Emegency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY DOOR CUTOUT, FORWARD UPPER ROLLER IS FROZEN. CLEANED EXIT DOOR CUTOUT FORWARD UPPER ROLLER IAW AMM 12-22-01.
